American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Cristian Enache. Necessary conditions of solvability and isoperimetric estimates for some Monge-Amp\`ere problems in the plane. Proc. Amer. Math. Soc. 143 (2015) 309-315.
Abstract, references, and article information   
View Article: PDF

[2] Xiangsheng Xu. Logarithmic up bounds for solutions of elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 3485-3490. MR 2813380.
Abstract, references, and article information   
View Article: PDF

[3] Francisco Fontenele. Heinz type estimates for graphs in Euclidean space. Proc. Amer. Math. Soc. 138 (2010) 4469-4478. MR 2680071.
Abstract, references, and article information   
View Article: PDF

[4] Lawrence Christopher Evans. A strong maximum principle for parabolic systems in a convex set with arbitrary boundary. Proc. Amer. Math. Soc. 138 (2010) 3179-3185. MR 2653943.
Abstract, references, and article information   
View Article: PDF

[5] Pan Liu and Hairong Yuan. Uniqueness and instability of subsonic-sonic potential flow in a convergent approximate nozzle. Proc. Amer. Math. Soc. 138 (2010) 1793-1801. MR 2587464.
Abstract, references, and article information   
View Article: PDF

[6] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hans-Christoph Grunau and Guido Sweers. Regions of positivity for polyharmonic Green functions in arbitrary domains. Proc. Amer. Math. Soc. 135 (2007) 3537-3546. MR 2336568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Lucia and S. Prashanth. Strong comparison principle for solutions of quasilinear equations. Proc. Amer. Math. Soc. 132 (2004) 1005-1011. MR 2045415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. On the best possible character of the $L^Q$ norm in some a priori estimates for non-divergence form equations in Carnot groups. Proc. Amer. Math. Soc. 131 (2003) 3487-3498. MR 1991760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrea Bonfiglioli and Ermanno Lanconelli. Maximum principle on unbounded domains for sub-Laplacians: A potential theory approach. Proc. Amer. Math. Soc. 130 (2002) 2295-2304. MR 1896411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arrigo Cellina. On the strong maximum principle. Proc. Amer. Math. Soc. 130 (2002) 413-418. MR 1862120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Philippe Clément and Guido Sweers. Uniform anti-maximum principle for polyharmonic boundary value problems. Proc. Amer. Math. Soc. 129 (2001) 467-474. MR 1800235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Ulm. The interval of resolvent-positivity for the biharmonic operator. Proc. Amer. Math. Soc. 127 (1999) 481-489. MR 1468205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. Allegretto and P. O. Odiobala. Nonpositone elliptic problems in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 533-541. MR 1219715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xuefeng Wang. A remark on strong maximum principle for parabolic and elliptic systems . Proc. Amer. Math. Soc. 109 (1990) 343-348. MR 1019284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Philip W. Schaefer. Some maximum principles in semilinear elliptic equations . Proc. Amer. Math. Soc. 98 (1986) 97-102. MR 848884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernhard Kawohl. Starshapedness of level sets for the obstacle problem and for the capacitory potential problem . Proc. Amer. Math. Soc. 89 (1983) 637-640. MR 718988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P.-L. Lions. A remark on Bony maximum principle . Proc. Amer. Math. Soc. 88 (1983) 503-508. MR 699422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1